# SDR ASAA2023102845903

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 42,582 hours, 12,294 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW HEAT CAUTION AT CRUISE. GROUNDED - YES. FOUND WHCU SHOWING SENSOR FAULT IN BITE. PERFORMED TEMPERATURE SENSOR RESISTANCE MEASUREMENT PER AMM TASK 30-41-21-760-801. FOUND PRIMARY SENSOR ON L1 WINDOW OPEN. SWITCHED WINDOW TO SPARE SENSOR AND SENSOR READS WITHIN LIMITS AND WINDOW NOW OPERATES NORMALLY.
